MathSciNet Relay Station
MathSciNet bibliographic data
MR1482997 32G10 (32D10 32F25)
Černe, Miran Regularity of discs attached to a submanifold of ${\bf C}^n$. J. Anal. Math. 72 (1997), 261–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement